# SDR DALA2024041504461

- Difficulty date: April 12, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 78,672 hours, 30,103 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Part number: UNKNOWN
- Condition: Dirty
- Location: L4 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT/S/ 4L GIRT BAR LIGHT STAYS ILLUM WHEN SLIDE IS DISARMED. CORRECTIVE ACTION: CLEANED PROX SENSOR AREA OPS OK REF B757 AMM 25-26-11.
